# SDR VNAA2025110311101

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 22,095 hours, 19,525 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01871
- Condition: Unserviceable
- Location: Zone 100
- Part time: 23,957 hours, 21,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED FUMES AND A ELECTRICAL SMELL IN THE CABIN. PASSENGERS WERE COMPLAINING ABOUT THEIR EYES BURNING. THE CAPTAIN MADE THE DECISION TO RETURN TO FIELD. THEY DECLARED AN EMERGENCY WITH ATC. FIRETRUCKS MET THE AIRCRAFT ON THE ARRIVAL BACK IN BUT WERE NOT NEEDED. THERE WAS ALSO NO INJURIES TO PASSENGERS OR CREW MEMBERS. / REMOVED AND REPLACED LH ACM IAW CRJ 900 AMM 21-51-08-000/400-801-A01. OPS CHECKS GOOD. LEAK CHECK GOOD. NO MORE SMELL OF EYE BURNING NOTED AT THIS TIME.
